Open Access
Translator Disclaimer
September 2007 Pluricanonical systems of projective varieties of general type II
Hajime Tsuji
Osaka J. Math. 44(3): 723-764 (September 2007).

Abstract

We prove that there exists a positive integer $\nu_{n}$ depending only on $n$ such that for every smooth projective $n$-fold of general type $X$ defined over complex numbers, $|mK_{X}|$ gives a birational rational map from $X$ into a projective space for every $m\geq \nu_{n}$. This theorem gives an affirmative answer to Severi's conjecture.

Citation

Download Citation

Hajime Tsuji. "Pluricanonical systems of projective varieties of general type II." Osaka J. Math. 44 (3) 723 - 764, September 2007.

Information

Published: September 2007
First available in Project Euclid: 13 September 2007

zbMATH: 1186.14043
MathSciNet: MR2360948

Subjects:
Primary: 14J40, 32J18

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.44 • No. 3 • September 2007
Back to Top